MathSciNet Relay Station
MathSciNet bibliographic data
MR2929631 39A30
Berenhaut, Kenneth S.; Jones, Austin H. Asymptotic behaviour of solutions to difference equations involving ratios of elementary symmetric polynomials. J. Difference Equ. Appl. 18 (2012), no. 6, 963–972.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement